SOME WEIGHTED OPIAL-TYPE INEQUALITIES ON TIME SCALES

Lo, Jen-Chieh, Tseng, Shio-Jenn, Tseng, Kuei-Lin, Srivastava, H. M. . Taiwanese Journal of Mathematics 2010. 14 (1) :107-122

Locate this article in:

Bibtex

@article{CIS-483130,
  Author = {Lo, Jen-Chieh and Tseng, Shio-Jenn and Tseng, Kuei-Lin and Srivastava, H. M.},
  Title = {SOME WEIGHTED OPIAL-TYPE INEQUALITIES ON TIME SCALES},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {14},
  Number = {1},
  Year = {2010},
  Pages = {107--122},
  Keywords = {}
}

Similar articles